# SDR IPXA10558453

- Difficulty date: February 8, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 18,235 hours, 26,575 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT ENGINE PYLON: CRACKED ANGLE BRACKET AT STA 149.5 LT SIDE TOP OF PYLON FWD SIDE OF CROSSOVER FRAME.  REMOVED CRACK ANGLE BRACKET. FABRICATED REPLACEMENT ANGLE BRACKET INSTALLED NEWLY FABRICATED ANGLE BRACKET.
